Acta Mathematica Sinica

, Volume 18, Issue 2, pp 229–244

Abundant Semigroups with a Multiplicative Adequate Transversal

  • Xiao Jiang Guo
ORIGINAL ARTICLES

DOI: 10.1007/s101140200170

Cite this article as:
Guo, X.J. Acta Math Sinica (2002) 18: 229. doi:10.1007/s101140200170

Abstract

The aim of this paper is to investigate abundant semigroups with a multiplicative adequate transversal. Some properties and characterizations for such semigroups are obtained. In particular, we establish the structure of this class of abundant semigroups in terms of left normal bands, right normal bands and adequate semigroups with some simple compatibility conditions. Finally, we apply this structure to some special cases.

Keywords

Abundant semigroupAdequate semigroupLeft (Right) normal band

MR (2000) Subject Classification

20M10

Copyright information

© Springer-Verlag Berlin Heidelberg 2002

Authors and Affiliations

  • Xiao Jiang Guo
    • 1
  1. 1.Department of MathematicsYunnan University,KunmingP. R. China